PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 65 | 4 | 353-366
Tytuł artykułu

A generalization of Sylvester's and Frobenius' problems on numerical semigroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
65
Numer
4
Strony
353-366
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-11-20
poprawiono
1993-03-25
Twórcy
  • Institute of Mathematics AGH, Academy of Mining and Metallurgy, Mickiewicza 30, 30-059 Kraków, Poland
  • Institute of Computer Science, Jagiellonian University, Nawojki 11, 30-072 Kraków, Poland
Bibliografia
  • [1] J. Bond, Calculating the general solution of a linear Diophantine equation, Amer. Math. Monthly 74 (1967), 955-957.
  • [2] A. Brauer and J. E. Shockley, On a problem of Frobenius, J. Reine Angew. Math. 211 (1962), 215-220.
  • [3] P. Erdős and R. L. Graham, On a linear diophantine problem of Frobenius, Acta Arith. 21 (1972), 399-408.
  • [4] R. Fröberg, C. Gottlieb and R. Häggkvist, On numerical semigroups, Semigroup Forum 35 (1987), 63-83.
  • [5] S. Kertzner, The linear diophantine equation, Amer. Math. Monthly 88 (1981), 200-203.
  • [6] S. Morito and H. M. Salkin, Finding the general solution of a linear diophantine equation, Fibonacci Quart. 17 (1979), 361-368.
  • [7] A. Nijenhuis, A minimal-path algorithm for the 'money changing problem', Amer. Math. Monthly 86 (1979), 832-834.
  • [8] A. Nijenhuis and H. S. Wilf, Representations of integers by linear forms in nonnegative integers, J. Number Theory 4 (1972), 98-106.
  • [9] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis I, Springer, 1925 [revised and enlarged: Problems and Theorems in Analysis I , Springer, 1978, pp. 174 and 180 [Problems I 9, I 26-27].
  • [10] Ö. J. Rödseth, Two remarks on linear forms in non-negative integers, Math. Scand. 51 (1982), 193-198.
  • [11] E. S. Selmer, On the linear diophantine problem of Frobenius, J. Reine Angew. Math. 293/294 (1977), 1-17.
  • [12] E. S. Selmer, The local postage stamp problem, Part 1: General theory, Ch. II; Part 3: Supplementary volume, Supplement to Ch. II; preprints, University of Bergen, 42 (1986) and 57 (1990), resp.
  • [13] Z. Skupień, Exponential constructions of some nonhamiltonian minima, in: Proc. 4th CS Sympos. on Combinat., Graphs and Complexity (held in Prachatice 1990), J. Nešetřil and M. Fiedler (eds.), Ann. Discrete Math. 51, Elsevier, 1992, 321-328.
  • [14] J. J. Sylvester, [Problem] 7382 (and Solution by W. J. Curran Sharp), The Educational Times 37 (1884), 26; reprinted in (a): Mathematical Questions, with their Solutions, from the 'Educ. Times', with Many Papers (...) 41 (1884), 21.
  • [15] H. S. Wilf, A circle-of-lights algorithm for the 'money-changing problem', Amer. Math. Monthly 85 (1978), 562-565.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav65i4p353bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.